My sister passed away last July at 38. Perfectly healthy except for migraines which she was taking imitrex for. I believe taking this is related to her death and wonder if anyone else has thoughts on this. Thanks.
I am so sorry to hear about your loss. Actually, imitrex is a very common drug used for migraine headaches. Also, it is very effective. However, since it causes narrowing of blood vessels, it is to be avoided or used with caution in patients with any heart, liver, kidney or any ischemic brain disease or ischemic gut disease. It is very difficult to say whether imitrex resulted in your sister's death.
I am so sorry again! Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.